Screen work: dry eyes avoid
More and more people spend much of their time working on the Computer. If you are sitting at a Desk all day and on the Monitor staring at, a often also have problems with the eyes. Dry eyes also increase the risk for infections. Experts explain what you can do about it.
Eyes flicker and tired, dry eyes: there is Hardly a person who works every day for several hours at the Computer, remains of such complaints spared. Experts explain how such problems can be avoided.
Take regular breaks
If the burning sensation in the eyes often are reddened and dried out to the touch, is often the Work of the screen is the cause of this. According to a recent communication from the Barmer health insurance Fund of approximately eight million people in Germany suffer from dry eyes.
“Who realizes that his eyes are the on-screen work is dry, take regular breaks, be aware of seeing into the distance and blink to relax the eyes,” says Dr. Ursula Marschall, senior Physician at Barmer
If the eyes of the contactor is missing the end of tears, threatened in the worst case, infections.
Dry eyes increase the risk of infection
When you Stare at the screen, the frequency of Blinking reduces drastically. Instead of 20 Lidschlägen per Minute of use were measured during intensive computer according to the health insurance Fund only five. As a result, more tears verdunste liquid.
“Due to the lack of a protective film of tears can occur in the worst case, inflammation of the eye, since bacteria will not be flushed out,” said Marshal.
In addition to relaxation techniques for the eyes, repeated Airing of the day, as well as a room humidifier might also help to keep the eyes moist.
Where appropriate, the cause of physician-clarify
Except for the screen work, there are many other causes for dry eyes. “The Hormonal changes in old age is a common cause of this is that the tear production decreases,” explains Marshal.
“Therefore, there are many women who suffer in the change of years, in dry eyes,” says the Doctor.
And also regularly taking sleeping pills, beta-blockers or the Anti-Baby-pill, that could cause the eyes to dry out. The same is true for certain diseases such as Diabetes mellitus, rheumatoid arthritis, or Vitamin-A deficiency.
To clarify the causes of the family doctor or the family doctor should be consulted. Appropriate eye drops may help. (ad)